advertisement
Question
Posted by: Bones | 2006/04/06

Lowette, constant bleeding

I gave birth 5 months ago. Then went on to Microval for 3 months. 27 days ago, I started Lowette since I had stopped breastfeeding. The problem is that I have been bleeding constantly ever since. Some days its heavy, like a period but most times it is very light, like normal discharge, just red. Before going on Lowette, my periods were normal. The bleeding started 2 days after starting Lowette.

What's the best thin to do? Just switch to something else? What is it in the lowette that could cause all the bleeding. How does Lowette actually work?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the Loette is too low a dose for you. You may need to change to a higher dose pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement